Hi, I haven't posted much here...just been trying to deal with my divorce so that's where I usually am. A little background...I was diagnosed with BP in 2000, I was 17 at the time. I was on Zoloft and Depakote for a long time and then lost my insurance so I came off my meds because I just couldn't afford them anymore. I had learned to handle my BP really well without them anyways and I was feeling much better until my ex left. That has sent me into a spiral of ups and downs. My insurance will kick in, in about a month or so and I'm going back to the doctor and am going to get back on my meds. because I am now dating someone and I don't want to ruin this relationship. He's been great and told me tonight that he's been doing research on BP which makes me sooo happy...but anyways...I didn't like the way I felt or shall I say didn't feel when I was on my meds before. I had no true emotion. No ups or downs...nothing. I felt almost like a robot. I don't want to go through that again, I like having ups and downs, that is what makes me, well me! What meds are ya'll on??? Anything you can suggest whether it be prescription meds or herbal...I'm at a loss right now. He's scared that my feelings are going to change for him when I get back on meds. I don't know how to reassure him...Please ya'll I could use all the advice I can get on this one...
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...